Jambura Journal of Mathematics

Jambura Journal of Mathematics (JJoM) is a peer-reviewed journal published by Department of Mathematics, State University of Gorontalo. This journal is available in print and online and highly respects the publication ethic and avoids any type of plagiarism. JJoM is intended as a communication forum for mathematicians and other scientists from many practitioners who use mathematics in research. The scope of the articles published in this journal deal with a broad range of topics, including:

  • Mathematics;
  • Applied Mathematics;
  • Statistics;
  • Applied Statistics; 
  • Mathematics of Education
p-ISSN: 2654-5616 | e-ISSN: xxxx-xxxx

Journal Homepage Image



Call for Papers 2019


We invite you to submit your paper to Jambura Journal of Mathematics.

Papers submission deadlines:

Vol. 1 No. 1, January 2019, submission deadline: Desember 15, 2018

Vol. 1 No. 2, July 2019, submission deadline: June 15, 2019

Jambura Journal of Mathematics has been indexed by:


Posted: 2018-10-01
More Announcements...

Creative Commons License

Jambura Journal of Mathematics (p-ISSN:2654-5616 | e-ISSN:xxxx-xxxx) by Department of Mathematics Universitas Negeri Gorontalo  is licensed under a Creative Commons Attribution-NonCommercial 4.0 International LicenseBased on a work at http://ejurnal.ung.ac.id/index.php/jjom/

Copyright © 2018 JJoM